# SDR SWAA2023061343971

- Difficulty date: May 1, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN RT SIDE AT R-1 DOOR ENTRY INNER CHORD STRAP BETWEEN STA 294.5 AND STA 294.5+7 BETWEEN RBL 53 AND 54 WL 208.1 HAS CORROSION AS MARKED. 124-014<[01] RECEIVED NEW PART PO#2019605] REMOVED AND REPLACED NEW STRAP SRM 51-40-02-0G-0 AND DWG #141A8310;[02] VERIFIED AND INSPECTED REMOVED AND REPLACED NEW STRAP AT FWD CABIN RT SIDE AT R-1 DOOR ENTRY INNER CHORD STRAP BETWEEN STA 294.5 AND STA 294.5+7 BETWEEN RBL 53 AND 54 WL 208.1;[03] VERIFIED AND INSPECTED REMOVED AND REPLACED NEW STRAP AT FWD CABIN RT SIDE AT R-1 DOOR ENTRY INNER CHORD STRAP BETWEEN STA 294.5 AND STA 294.5+7 BETWEEN RBL 53 AND 54 WL 208.1
